RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 27, Number 3, Pages 352–359 (Mi tmf3338)  

Integrodifferential equations for partial distribution functions in classical statistical physics

G. I. Nazin


Abstract: For a single-component infinite equilibrium system with maay-particle interaction of definite class it is shown that the partial ($s$-particle) distribution functions satisfy a generalized BBGKY hierarchy for all positive values of the temperature and activity. The results are then extended to many-component systems with binary interaction.

Full text: PDF file (819 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 27:3, 533–538

Bibliographic databases:

Received: 08.08.1975

Citation: G. I. Nazin, “Integrodifferential equations for partial distribution functions in classical statistical physics”, TMF, 27:3 (1976), 352–359; Theoret. and Math. Phys., 27:3 (1976), 533–538

Citation in format AMSBIB
\Bibitem{Naz76}
\by G.~I.~Nazin
\paper Integrodifferential equations for partial distribution functions in classical statistical physics
\jour TMF
\yr 1976
\vol 27
\issue 3
\pages 352--359
\mathnet{http://mi.mathnet.ru/tmf3338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=459452}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 27
\issue 3
\pages 533--538
\crossref{https://doi.org/10.1007/BF01028621}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3338
  • http://mi.mathnet.ru/eng/tmf/v27/i3/p352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:241
    Full text:78
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019